# SDR CALA9801280

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FRAME ATTACH ANGLE INSIDE LT SIDE OF VERTICAL STABILIZER AT STRINGER 5L.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-4.
